# SDR HALA2019071500358

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 39,561 hours, 6,275 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  #1 ENGINE STARTER SHOWS NO OIL ON SIGHT GAUGE.  SERVICED #1 ENGINE STARTER PER AMM 80-11-41-600-803-A. PERFORMED ENGINE GROUND RUN AND OPS AND LEAK CHECK GOOD.  OK FOR SERVICE.
